MAUDE Adverse Event Report: IMPRESS®.BRAIDED CATHETER; PERIPHERAL CATHETERS

IMPRESS®.BRAIDED CATHETER; PERIPHERAL CATHETERS
Catalog Number 410038BER-H
Medical Device Problem Codes Fracture (1260); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/14/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
 
Event or Problem Description
The account alleges that during a peripheral vascular interventional procedure, a diagnostic catheter tip detached within the patient.The physician had acquired retrograde arterial access and had negotiated the patient's iliac bifurcation under fluoroscopy over a guidewire with the 4f catheter.During catheter manipulations within the patient's tibial artery, the catheter tip detached.The physician successfully used a vascular snare device to retrieve the foreign body from the patient.The patient tolerated the procedure well with no additional consequences to the patient.
 
Additional Manufacturer Narrative
The suspect device has been returned for evaluation.The product was examined visually.The complaint is confirmed.No definitive root cause could be determined however, it is likely that significant force was applied to the device during use.A search of the complaint database found no similar complaints for this lot number from the same customer.The device history record was reviewed, and no exception documents were found.

Brand Name
IMPRESS®.BRAIDED CATHETER
Common Device Name
PERIPHERAL CATHETERS
MDR Report Key11972056
Report Number3010665433-2021-00037
Device Sequence Number1060149
Product Code DQO
UDI-Device Identifier00884450042366
UDI-Public884450042366
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K093004
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician Assistant
Type of Report Initial,Followup
Report Date (Section B) 05/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/06/2023
Device Catalogue Number410038BER-H
Device Lot NumberE1776004
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/15/2021
Initial Date Received by Manufacturer 05/14/2021
Supplement Date Received by Manufacturer07/20/2021
Initial Report FDA Received Date06/09/2021
Supplement Report FDA Received Date07/28/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/06/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDEWIRE.
Outcome Attributed to Adverse Event Required Intervention;